Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 501–512 (Mi mz6412)  

This article is cited in 5 scientific papers (total in 5 papers)

Expansions in products of solutions of two Dirac systems

V. S. Gerdjikov, E. Kh. Khristov


Full text: PDF file (725 kB)

English version:
Mathematical Notes, 1980, 28:4, 710–716

Bibliographic databases:

UDC: 517
Received: 12.07.1978

Citation: V. S. Gerdjikov, E. Kh. Khristov, “Expansions in products of solutions of two Dirac systems”, Mat. Zametki, 28:4 (1980), 501–512; Math. Notes, 28:4 (1980), 710–716

Citation in format AMSBIB
\Bibitem{GerKhr80}
\by V.~S.~Gerdjikov, E.~Kh.~Khristov
\paper Expansions in products of solutions of two Dirac systems
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 501--512
\mathnet{http://mi.mathnet.ru/mz6412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594367}
\zmath{https://zbmath.org/?q=an:0448.34025}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 710--716
\crossref{https://doi.org/10.1007/BF01140128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200016}


Linking options:
  • http://mi.mathnet.ru/eng/mz6412
  • http://mi.mathnet.ru/eng/mz/v28/i4/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Application of inverse scattering method to singular solutions of nonlinear equations. II”, Theoret. and Math. Phys., 54:1 (1983), 12–22  mathnet  crossref  mathscinet  zmath  isi
    2. L. A. Kalyakin, “Perturbation of the Korteweg–de Vries soliton”, Theoret. and Math. Phys., 92:1 (1992), 736–747  mathnet  crossref  mathscinet  zmath  isi
    3. L. A. Kalyakin, “On the problem of first correction in soliton perturbation theory”, Sb. Math., 186:7 (1995), 977–1002  mathnet  crossref  mathscinet  zmath  isi
    4. O. M. Kiselev, “Basic Functions Associated with a Two-Dimensional Dirac System”, Funct. Anal. Appl., 32:1 (1998), 56–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021